RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1031–1042 (Mi de551)  

Investigation of the stability of motion of an autonomous system in the case of one zero-root

N. B. Munir

Leningrad State University

Full text: PDF file (1028 kB)

Bibliographic databases:
UDC: 517.917
Received: 28.09.1965

Citation: N. B. Munir, “Investigation of the stability of motion of an autonomous system in the case of one zero-root”, Differ. Uravn., 2:8 (1966), 1031–1042

Citation in format AMSBIB
\Bibitem{Mun66}
\by N.~B.~Munir
\paper Investigation of the stability of motion of an autonomous system in the case of one zero-root
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1031--1042
\mathnet{http://mi.mathnet.ru/de551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217389}
\zmath{https://zbmath.org/?q=an:0149.05002|0193.05501}


Linking options:
  • http://mi.mathnet.ru/eng/de551
  • http://mi.mathnet.ru/eng/de/v2/i8/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019